# SDR ABXA9500857

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140659
- Condition: Damaged
- Location: Fs 205
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THREE DENTS WITH GOUGES WERE FOUND JUST AFT OF THE FORWARD ENTRY DOOR BETWEEN LONGERONS 14 AND 15L.  REPAIRED IAW ABX REA D953-12498-MR.
